# SDR GTIA2025042238869

- Difficulty date: September 16, 2024
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 13,866 hours, 5,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 171640
- Condition: Inoperative
- Location: Zone 200
- Part time: 13,867 hours, 5,781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EPSU BATT INOP-R/R (11WL) EPSU BATT IAW AMM 33-51-38 OPS CHECK GOOD
